ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одной предельной теореме для приоритетных систем при единичной загрузке

Даниелян, Э. А. and Попов, Г. А. (1980) Об одной предельной теореме для приоритетных систем при единичной загрузке. ՀՍՍՀ ԳԱ Զեկույցներ, 70 (1). pp. 11-15. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
658Kb

Item Type:Article
Additional Information:Մեկ սահմանային թեորեմի մասին նախապատվությամբ համակարգերում միավոր ծանրաբեռնվածության դեպքում; On one limit theorem of priority queues in heavy traffic
Uncontrolled Keywords:Դանիելյան Է. Ա., Պոպով Գ. Ա., Danielian E. A., Popov G. A.
Subjects:Q Science > QA Mathematics
ID Code:4195
Deposited By:NAS Reports
Deposited On:13 Nov 2012 15:09
Last Modified:19 Nov 2020 17:05

Repository Staff Only: item control page